# SDR AT9900477

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 49137471
- Condition: Corroded
- Location: Ws 398
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND PULLEY BRACKET ON LEFT WING REAR SPAR AT XRS 398 CORRODED.  REMOVED AND REPLACED PULLEY BRACKET, RETENSION TRIM CABLES AND TRAVEL CHECK GOOD IAW DC9 MM 27-10-0.
